| Catalog Number |
07.02100.001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2022-00186.
Event or Problem Description
It was reported that the pivot screw closest to the tip of two vitality rod grippers broke intra-operatively, making them unusable.The polaris grippers were used to complete the surgery without patient impacts.This is report one of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the returned devices match the information in the complaint file and were examined.Visual inspection revealed that the middle screw was missing from both devices.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Device usage: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.